MathSciNet Relay Station
MathSciNet bibliographic data
MR573451 (83i:57030) 57S15 (57S25)
Davis, M.; Hsiang, W. C.; Morgan, J. W. Concordance classes of regular ${\rm O}(n)$-actions on homotopy spheres. Acta Math. 144 (1980), no. 3-4, 153–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement